# SDR R61A201504080235

- Difficulty date: April 8, 2015
- Submitted: April 12, 2015
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,915 hours, 7,538 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85327011
- Condition: Damaged
- Location: Zone 200
- Part time: 7,915 hours, 7,538 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE RE-EVALUATED BURNED RIVET ON THE LT FUSELAGE AT STA X-18.25, 3" BELOW STR 3L.  MAINTENANCE PERFORMED A "MAJOR" REPAIR TO THE LT FUSELAGE AT FS X-18.25, 3" BELOW STR 3L IAW RD 8/4-53-3703 AND SRM 51-40-07, 51-21-10, 51-25-10, 51-23-00, 51-42-05 AND 51-25-15.  ACFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK.
